# SDR U0GA2009122580145

- Difficulty date: December 25, 2008
- Submitted: April 8, 2009
- Operation: General aviation
- Aircraft: N4511G
- Make and model: Skrsky S76C
- Aircraft serial: 760682
- Engine: Tmeca ARRIEL2S2
- System (JASC): 2200 · Auto Flight System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

WHILE ON A FULLY COUPLED ILS 15, ON THE PILOT SIDE (NR 1 SIDE), SEVERAL SECONDS BEFORE THE OCCURRENCE, ACFT WAS HUNTING FOR THE GLIDE SLOPE. WHILE COUPLED THE AFCS WAS MAKING CORRECTION FOR THE GLIDE SLOPE THEN MADE AN  ABRUPT NOSE UP OF ABUT 40-60 DEGREES NOSE UP AND AN ABRUPT PWR REDUCTION. DISENGAGE OF AUTOPILOT AND RECOVERED AT APPROX 50 TO 100 FEET ABOVE HOUSES WEST OF THE LOCALIZER. ADVISED TOWER FOR AIR TAXI TO  PARKING. TOTAL EVENT TIME 15-30  SECONDS. AFTER LANDING CALLED TOWER TO SEE IF THERE WAS A ATTITUDE ALERT, TOWER ADVISED THERE WAS BUT DID NOT CALL BECAUSE IT WAS A CRITICAL PHASE OF FLIGHT. REMOVED FOCA CARD FOR DOWNLOAD. ACFT LOG BOOK WRITTEN UP FOR AFCS HARD OVER.
